Research Repository

Some Applications of Fejér’s Inequality for Convex Functions (II)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2013) Some Applications of Fejér’s Inequality for Convex Functions (II). Transylvanian Journal of Mathematics and Mechanics, 5 (1). pp. 23-33. ISSN 2067-239X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; special means; weighted integral
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Related URLs:
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 29 May 2020 06:17
Last Modified: 29 May 2020 06:17
URI: http://vuir.vu.edu.au/id/eprint/40539
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar